# SDR DL76S010854

- Difficulty date: May 24, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 43,357 hours, 20,746 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20005
- Condition: Cracked
- Location: Ctr Wng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DISCOVERED IN THE RBL AND LBL 10 VERTICAL STIFFENERS OF THE WING CENTER SECTION FRONT SPAR.  THE DAMAGE IS IN THE WEB OF EACH OF THE STIFFENERS AT THE OVERWING LONGITUDINAL FLOORBEAM TO STIFFENER JOINT.  ER/A 397596-14.
